# SDR AALA202412185999

- Difficulty date: September 3, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,209 hours, 28,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FR 16 RIGHT HAND SIDE AT DOOR STOP 5. REPAIRED FRAME PER EA 358139.
